Erythema Multiforme after Pfizer- BioNTech COVID-19 Vaccination in Iraqi Patient

Authors

  • Marwan Majeed Ibrahim

DOI:

https://doi.org/10.37506/mlu.v22i1.3181

Keywords:

COVID-19 ;COVID-19 Vaccine;Erythema multiforme

Abstract

COVID-19 vaccine emerges as a revolutionary solution for the pandemic, but the rapid development
of vaccines may misses non intentionally certain adverse events that may make a conflict on matter of
safety of these vaccines.
Skin reaction may be one of the most noted short term side effects of the vaccines and erythema
multiforme may be one of these presentations.

Author Biography

Marwan Majeed Ibrahim

Lecturer, MRCP Respiratory medicine, Tikrit university College of Medicine, Tikrit, Iraq

Downloads

Published

2021-11-08

How to Cite

Marwan Majeed Ibrahim. (2021). Erythema Multiforme after Pfizer- BioNTech COVID-19 Vaccination in Iraqi Patient. Medico Legal Update, 22(1), 67–69. https://doi.org/10.37506/mlu.v22i1.3181